# SDR FDEA2018051801205

- Difficulty date: May 10, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 70,833 hours, 16,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29339
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE LOWER PANEL 518DB FWD CUTOUT FOUND DOUBLER CRACKED AT XOS 490.   THE  DOUBLER WAS  REMOVED AND REPLACED IAW SRM 51-33-01-0G, DRAWING ARB2933, REV AJ.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
